Duke Mathematical Journal

Complex biorthogonality for certain sets of polynomials

Philip Davis and Henry Pollak

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 21, Number 4 (1954), 653-667.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077466015

Mathematical Reviews number (MathSciNet)
MR0066490

Zentralblatt MATH identifier
0056.29202

Digital Object Identifier
doi:10.1215/S0012-7094-54-02168-7

Subjects
Primary: 41.1X

Citation

Davis, Philip; Pollak, Henry. Complex biorthogonality for certain sets of polynomials. Duke Mathematical Journal 21 (1954), no. 4, 653--667. doi:10.1215/S0012-7094-54-02168-7. http://projecteuclid.org/euclid.dmj/1077466015.


Export citation